# SDR DALA2018010300035

- Difficulty date: January 2, 2018
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 61,818 hours, 48,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHTS IN TAIL INOP. BATTERIES WOULD NOT HOLD CHARGE. CHANGED 'D' CELL BATTERIES OPERATIONAL CHECK OF TAIL PATH CEILING LIGHTS GOOD IAW AMM 33-50. P/N AD-4002P.
